MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK; DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA

BECTON, DICKINSON & CO. (SPARKS) BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK; DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA
Model Number 441126
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while use with the bd probetec¿ chlamydia trachomatis (ct) qx amplified dna assay reagent pack, a (b)(6) result was obtained.Repeat testing was performed, and the results were (b)(6).There was no report of patient impact.The following information was provided by the initial reporter: potential (b)(6).Lab received sample from (b)(6) for (b)(6) testing, ran on viper and reported (b)(6) result.Patient referred to (b)(6) clinic who tested again and results came back (b)(6).Lab re-tested the original samples which had been stored and it reported a (b)(6) result.
 
Additional Manufacturer Narrative
H.6.Investigation: bd integrated diagnostic systems initiated investigation on the customer report regarding ct specimen reproducibility issues with one (1) specimen on the viper lt system while using catalog # 441126, batch # 1221786.Quality investigation required review of the batch history record of the customer reported reagent batches and complaint trend review.The batch history records were reviewed and no discrepancies were noted.There are no complaint trends associated with ct specimen reproducibility on the viper lt system.Although bd does not recommend repeating of specimens (due to cdc guidelines), if specimens are repeated, an occasional discordant is not abnormal (since no test can offer 100% ppv nor sensitivity/specificity).Bd molecular quality will continue to closely monitor for trends associated with ct reproducibility.There was no corrective action taken at this time.If you have any additional questions or concerns, please do not hesitate to contact bd technical services at any time.
 
Event or Problem Description
It was reported that while use with the bd probetec¿ chlamydia trachomatis (ct) qx amplified dna assay reagent pack, a false positive result was obtained.Repeat testing was performed, and the results were negative.There was no report of patient impact.The following information was provided by the initial reporter: potential chlamydia trachomatis false positive.Lab received sample from gp for ct testing, ran on viper and reported positive result.Patient referred to gum clinic who tested again and results came back negative.Lab re-tested the original samples which had been stored and it reported a negative result.

Brand Name
BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK
Common Device Name
DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13195064
Report Number1119779-2021-02108
Device Sequence Number6046716
Product Code MKZ
UDI-Device Identifier00382904411268
UDI-Public00382904411268
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Model Number441126
Device Catalogue Number441126
Device Lot Number1221786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown